# SDR SWIA202054175

- Difficulty date: October 19, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 36,603 hours, 36,375 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BATTERY RIB IS CRACKED AT WS 53.60, MARKED.  REPAIRED LT BATTERY RIB AT WS 53.60, PER REO.   COMPLETED SKYWEST TASK CARD AND SKYWEST FROM M-337.
